Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Zeros of exponential sums


Author: D. G. Dickson
Journal: Proc. Amer. Math. Soc. 16 (1965), 84-89
MSC: Primary 30.24
DOI: https://doi.org/10.1090/S0002-9939-1965-0171903-X
MathSciNet review: 0171903
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] D. G. Dickson, Expansions in series of solutions of linear difference-differential and infinite order differential equations with constant coefficients, Mem. Amer. Math. Soc. No. 23 (1957), 1-72. MR 0090731 (19:860a)
  • [2] -, Asymptotic distribution of zeros of exponential sums, Publ. Math. Debrecen (to appear). MR 0173770 (30:3979)
  • [3] R. E. Langer, On the zeros of exponential sums and integrals, Bull. Amer. Math. Soc. 37 (1931), 213-239. MR 1562129
  • [4] G. Pólya, Geometrisches über die Verteilung der Nullstellen gewisser ganzer transzendenter Funktionen, S.-B. Bayer. Akad., München (1920), 285-290.
  • [5] -, Untersuchungen über Lucken und Singularitäten von Potenzreihen, Math. Z. 29 (1929), 549-640. MR 1545027
  • [6] E. Schwengeler, Geometrisches über die Verteilung der Nullstellen spezieller ganzer Funktionen, Dissertation, University of Zurich, Zurich, 1925.
  • [7] J. D. Tamarkin, Some general problems of the theory of ordinary differential equations and expansion of an arbitrary function in series of fundamental functions, Math. Z. 27 (1928), 1-54. MR 1544895
  • [8] C. E. Wilder, Expansion problems of ordinary linear differential equations with auxiliary conditions at more than two points, Trans. Amer. Math. Soc. 18 (1917), 415-442. MR 1501077

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30.24

Retrieve articles in all journals with MSC: 30.24


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1965-0171903-X
Article copyright: © Copyright 1965 American Mathematical Society

American Mathematical Society